# SDR SWAA2013073118702

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 60,765 hours, 49,514 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE EVACUTION LOOSE.  SECURED SLIDE ASSEMBLY IAW MT.
